# SDR ASAA2020091403165

- Difficulty date: September 10, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,883 hours, 15,100 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156184
- Part serial: 4656
- Condition: Intermittent
- Location: Nr 2 Anti Ice
- Part time: 47,010 hours, 14,395 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 COWL ANTI ICE FAIL REQUIRED MULTIPLE ATTEMPTS TO OPEN.  GROUNDED - YES.  REPLACED NR 2 ENG TAI VALVE, IAW B737-800 AMM 30-21-11/401.  NO LEAKS NOTED W/NR 2 ENG IDLE RUN.  OPS NORMAL AT THIS TIME.
